# SDR CA990817035

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205
- Condition: Leaking
- Location: Mlg
- Part time: 26,429 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LOWER END CAP WAS FOUND LEAKING WHEN ACCOMPLISHING SB A8-32-145.  VALVE REPLACED.
